Skip to content

A Model of Insurance Markets with Incomplete Information.

Wilson, C. (1977). A Model of Insurance Markets with Incomplete Information. Journal of Economic Theory, 16(2), 167-207.

Type
Journal article
Intellectual base
Primary research
Year
1977
Volume
16
Issue
2
Pages
167-207
ISSN
0022-0531
DOI
10.1016/0022-0531(77)90004-7
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0022-0531(77)90004-7
Cited from
economics_finance, information_theory

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:b34e547ba2b9 · see in the full table